On two recent geometrical characterizations of hyperellipticity

  • Antonio F. Costa
  • Ana M. Porto
Palabras clave: Riemann surface, hyperelliptic involution, Fuchsian group, hyperbolic polygon,

Resumen

We obtain short and unified new proofs of two recent characterizations of hyperellipticity given in [4] and [6], as well as a way of establishing a relation between them.

Descargas

La información sobre descargas todavía no está disponible.
Publicado
2004-06-04
Cómo citar
Costa, A. F., & Porto, A. M. (2004). On two recent geometrical characterizations of hyperellipticity. Revista Matemática Complutense, 17(1), 59 - 65. https://doi.org/10.5209/rev_REMA.2004.v17.n1.16778
Sección
Artículos